EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 80(94), pp. 109–120 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Isabel Fraga Alves, Laurens de Haan, and Tao Lin

CEAUL and DEIO Faculty of Science, University of Lisbon, Portugal; and Department of Economics, Faculty of Economics, Erasmus University Rotterdam, The Netherlands; and Xiamen University, Department of Mathematics, Xiamen University, China

Abstract: A theory of third order extended regular variation is developed, somewhat similar to the corresponding theories of first and second order.

Keywords: Regular variation; third-order condition

Classification (MSC2000): 26A12; 62G32

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 10 Oct 2006. This page was last modified: 4 Dec 2006.

© 2006 Mathematical Institute of the Serbian Academy of Science and Arts
© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition